My 9 week old Brando was diagnosed with Giradia on Monday and the vet prescribed 5 days of panacur to correct it. I called the vet today because although Brando is chipper, his stools have become runny. I was just calling to ask if diarrhea was a normal side effect. Whil on hold for five minutes I looked online and saw that diarrhea was normal when treating with panacur. I was hoping to ask the vet's office what to do about the diarrhea (cottage cheese?), when the vet tech came back on the line and said they had 2 prescriptions for me, one an antibiotic because the panacur wasn't working (REALLY? You prescribed it for five days and I call you on day three, you haven't seen a stool sample and you tell me the panacur isn't working?) and another prescription for the diarrhea. I don't want another prescription, especially under these circumstances.
Am I missing something, or does it seem like the vet needs to make his/her car payment this month?
By the way, this is the first time we've used this vet. We weren't too happy with the one we've been using the past few years for our older dog so we decided to give this one a try.
True ambition is the deep desire to live usefully and walk humbly in God's grace. - Bill Wilson